I am 47 yrs old and I had some 1st time Botox Injections which caused more wrinkles. Will these fade?
back in January that caused me to have more wrinkles under my lower eye lids , i have heard that after 3-4 months that these will go away however it is nearing 4 months and they are still there , will they still go away and if not what are my options to get rid of them i have never really looked my age i have always looked younger until i had the injections done .
Doctor Answers 3
Botox creating lower lid wrinkles.
Relaxation of the muscle beneath the crow's feet can cause the appearance of wrinkles involving the lower lid due to loss of muscle tone. I've only seen this twice over many years but you can be certain that the effect will disappear as soon as your botox wears off. That should occur very shortly if it's already been four months. Next time either avoid injecting your crow's feet or make sure the injection doesn't go below the corner of your eye. That probably will avoid the problem from recurring (and use a lower dose).
Botox and Eyelids
Botox is fantastic for the crow's feet which are the lines around the eyes. However, if Botox is injected under the eye or too far medial, the effect is that you may have more lines than before. The Botox should go completely away in four months. For the best results please consult a board certified dermatologist with a great deal of experience with facial injections.
Lines under eyes after botox
Have no fear as your Botox should be worn off soon and you will be back to your baseline. Make sure that you tell your doctor what the problem was so they can modify your injection pattern. Experinced injectors can change what they do to suit you
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.